MAUDE Adverse Event Report: SPIRAIR, INC SEPTALIGN; DELIVERY DEVICE - EAR, NOSE, AND THROAT SYNTHETIC POLYMER MATERIAL

SPIRAIR, INC SEPTALIGN; DELIVERY DEVICE - EAR, NOSE, AND THROAT SYNTHETIC POLYMER MATERIAL
Model Number FG-0032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hardened steel trocar tip was bent at mid-section.Expected physiologic conditions would not be expected to apply this much force to the trocar tip.Please note that this is the company's first emdr submission and was unavoidably delayed due to the sign-up process.
 
Event or Problem Description
During delivery of the implant, it was noted that a portion of the delivery device tip had broken off into the cartilage.The piece was easily retrieved prior to completion of the procedure.There was no adverse effect.

Brand Name
SEPTALIGN
Common Device Name
DELIVERY DEVICE - EAR, NOSE, AND THROAT SYNTHETIC POLYMER MATERIAL
Manufacturer (Section D)
SPIRAIR, INC
415 grand avenue
suite 201
south san francisco CA 94080
Manufacturer (Section G)
SPIRAIR, INC
415 grand avenue
suite 201
south san francisco CA 94080
Manufacturer Contact
tracey henry
415 grand avenue
suite 201
south san francisco, CA 94080
6504686176
MDR Report Key21256330
Report Number3030653921-2024-00001
Device Sequence Number9178946
Product Code NHB
UDI-Device Identifier00860011696308
UDI-Public01008600116963081725062310101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Model NumberFG-0032
Device Catalogue NumberSPLN001
Device Lot Number1012172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale